# SDR P5CA2020051100155

- Difficulty date: May 5, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 17,587 hours, 4,290 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND MSG "FAILURE LEFT PRSOV CLOSED AND OPEN SWITCHES DISAGREE" DUE TO PERFORM ASM SYSTEM TEST.( IAW AMM 36-11-09-862-082-001 REV 130 PERFORM L/H PRSOV INSTALLATION TEST. TEST RESULT SATISFACTORY AND NO RELATED MESSAGES FOUND. )
